# SDR MASA2010091700999

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 18,746 hours, 14,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE DIM IN CABIN.  MX CHARGED BATTERIES.
